# SDR CHQA200600086

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 8,480 hours, 7,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT HAND OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB 145 MM 33-50-10.  OPS CHECK GOOD.
